Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lbisurf200

Member
  • Total Reviews

    0
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

0 Neutral

About lbisurf200

  • Rank
    New Member
  1. Hey everyone, I was recently prescribed clindamycin and tetracycline last week and about 5 days into the application I broke out in a rash. Wanted to see if anyone else has experienced this???? I have since stopped using the meds and have to wait a few weeks to get back in to see the doc. Should I keep using the meds, does this pass? Thank You
  2. Hey everyone....I have a problem with having extremely dry skin. Ive tried a whole list of different products, but havent found something just right yet. Ive been most recently using aveeno hand lotion, because it provides the most moisture, but then in turn it causes breakouts. Any suggestions?
  3. I'm a 28yr old male living in Chicago who suffers from extreme dry skin. I've tried tons of different expensive as well as inexpensive moisturizers. So far no luck. I have been recently reading stuff online about a product called rosehip oil. It's supposed to help. Anyone have any feedback on this
  4. I have some skin lesions on my chest only. It seems like they are inflamed then scarred acne. They dont not pop but they do look like they come to a white head. They do not hurt either so not a cyst. Any ideas or info?
  5. I have the WORST dry skin and Ive tried tons of moisturizers and other types of things as well. Its so bad, that its made me very depressed where I dont even leave my room. Sny men out there tried the Mens vaseline moisturizer? Please help me..
  6. So does the humidifier help you out at all?
  7. OK i recently moved to chicago in august from south florida and since the harsh winter has set in, my skin has become soo dry and worn out looking. Has anybody ever has any similar problems like this? Ive switched my moisturizer numerous times trying to see if something would help but no luck. I recently purchased a humidifier because i heard that because of the low humidity in my apt due to the hearter being on that may cause the drying. I would love any feedback anyone has on this issue. Th
×